# SDR USAA990152

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 965
- Part time: 47,737 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 1 INCH CRACK AT LONGERON 13R STATION 965. REMOVED CRACKED LONGERON SECTION, INSTALLED NEW SECTION WITH SPLICE PER SRM 53-02 FIG 18. (M)
